# SDR ORJA97159

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Galley Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT GALLEY DOOR LIGHT ILLUMINATED DURING THE BEGINNING OF A ROLL.  CLEANED AND INSPECTED AFT DOOR SWITCH.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
